Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The first derived equaliser of a pair of abelian group homomorphisms

Author: Tim Porter
Journal: Proc. Amer. Math. Soc. 42 (1974), 77-80
MSC: Primary 20K40
MathSciNet review: 0335662
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we attack the problem of classifying a pair of abelian group homomorphisms by introducing a construction which we call ``the derived equaliser". After developing fairly simple methods for the calculation of these objects, we work an example in a simple case.

References [Enhancements On Off] (What's this?)

  • [1] Peter Freyd, Abelian categories. An introduction to the theory of functors, Harper’s Series in Modern Mathematics, Harper & Row, Publishers, New York, 1964. MR 0166240 (29 #3517)
  • [2] S. Mac Lane, Homology, Die Grundlehren der Math. Wissenschaften, Band 114, Academic Press, New York; Springer-Verlag, Berlin, 1963. MR 28 #122.
  • [3] T. Porter, Generalised recurrence formulae and $ \lim _ \leftarrow ^{(1)}$ (in preparation).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K40

Retrieve articles in all journals with MSC: 20K40

Additional Information

PII: S 0002-9939(1974)0335662-5
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia